MathSciNet Relay Station
MathSciNet bibliographic data
MR898575 58C27 (35J65 47H15)
Lazzeri, F.; Micheletti, A. M. An application of singularity theory to nonlinear differentiable mappings between Banach spaces. Nonlinear Anal. 11 (1987), no. 7, 795–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement